# SDR GTIA011115

- Difficulty date: November 13, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 21593
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FORWARD OVERWING EXIT LIGHT ON WITH POWER OFF.  REMOVED AND REPLACED BATTERY POWER SUPPLY IAW SYSTEM, OPS CHECK GOOD.  (M)
